Graphs that do not contain a cycle with a node that has at least two neighbors on it

Aboulker, P, Radovanović, M, Trotignon, N et al. (1 more author) (2012) Graphs that do not contain a cycle with a node that has at least two neighbors on it. SIAM Journal on Discrete Mathematics, 26 (4). 1510 - 1531. ISSN 0895-4801

Abstract

Metadata

Authors/Creators:
  • Aboulker, P
  • Radovanović, M
  • Trotignon, N
  • Vušković, K
Copyright, Publisher and Additional Information: (c) 2012, Society for Industrial and Applied Mathematics. Reproduced in accordance with the publisher's self-archiving policy.
Keywords: Connectivity; wheels; induced subgraph; propeller
Dates:
  • Published: 2012
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering (Leeds) > School of Computing (Leeds) > Institute for Computational and Systems Science (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 16 May 2014 13:22
Last Modified: 15 Jan 2018 18:22
Published Version: http://dx.doi.org/10.1137/11084933X
Status: Published
Identification Number: https://doi.org/10.1137/11084933X
Related URLs:

Share / Export

Statistics